Indiana, 2005Hail and Damaging Winds in Indiana, April 22, 2005
April 22, 2005 · NWS IND · 54 events in 15 counties and zones
Complexes of severe thunderstorms moved northward through central Indiana on the afternoon and evening of 22 April 2005. Widespread reports of hail were received, with some damaging winds reported as well.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250,000
- Crop damage
- None recorded
- Events
- 54
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Complexes of severe thunderstorms moved northward through central Indiana on the afternoon and evening of 22 April 2005. Widespread reports of hail were received, with some damaging winds reported as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Apr 21, 2:15 PM EST, 12 hours earlier.
Area forecast discussion, Apr 21, 2:15 PM EST, 12 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
215 PM EST THU APR 21 2005
.DISCUSSION...MAIN FORECAST PROBLEM WILL NOT BE UNTIL FRIDAY WHEN WE
WILL HAVE TO CONTEND WITH THE CHANCE OF SEVERE WEATHER.
THURSDAY AFTERNOON A STATIONARY FRONT EXTENDED ACROSS SOUTHERN MO
AND KY. OVERRUNNING WAS KEEPING SKIES CLOUDY OVER INDIANA. THESE
CLOUDS HAVE SLOWED TEMP INCREASE ESPECIALLY IN THE CENTRAL AND N
PART OF THE CWA.
STATIONARY FRONT WILL MOVE NORTH TONIGHT AS A WARM FRONT. PVA WILL
ALSO BE INCREASING. MODELS ARE CONSISTANT WITH BRINGING HIGH POPS IN
TONIGHT. WILL GO LIKELY STARTING LATE IN THE EVENING SW AND LATER
TONIGHT NE.
WRM FRONT WILL MOVE N OF INDIANA AS A STRONG COLD FRONT MOVES TOWARD
AREA FROM WEST. BUFKIT HAS LI DROPPING TO BETTER THEN -5 WITH TOTAL
TOTALS 54. THE K-INDEX WILL INCREASE TO 30 WHICH IS MODERATE
INSTABILITY WITH SEVERE THUNDERSTORMS AND PSBL HEAVY RAIN. THE SW
INDEX IS 354 WHICH INDICATES THE POSSIBILITY OF SVR WEATHER. CAPE
INCREASES TO 2000 ALONG WITH STEEP LAPSE RATES AND INCREASING SHEER.
THIS ALL INDICATES A POSSIBILITY OF SEVERE WEATHER IN THE AFTERNOON.
A LIMITING FACTOR WILL BE THE RELATIVE SMALL LOW LEVEL HODOGRAPHS
AND CLOUD COVER. GUIDANCE DOES SHOW OVC SKIES EXCEPT FOR A PERIOD OF
BKN IN THE AFTERNOON. THIS MAY BE ALL THAT IS NEEDED.
AFTER COLD FRONT MOVES THROUGH COLDER AND UNSTABLE AIR WILL REMAIN.
GUIDANCE IS CONSISTANT WITH KEEPING HIGHER POPS IN FRIDAY NIGHT.
WILL CONTINUE WITH THE LIKELY POPS AND NEAR GUIDANCE LOWS. COLDER
AIR WILL CONTINUE TO MOVE IN STRONG ON SATURDAY. ONLY SLIGHT
TEMPERATURE INCREASES. WILL KEEP THE CHANCE POPS IN. WITH THIS AND
WINDS AT LEAST 20 MPH NOT A PLEASANT DAY OUTSIDE. TEMPS WILL DROP
NEAR OR BELOW FREEZING SATURDAY NIGHT. GROUND TEMPS SHOULD REMAIN
WARM ENOUGH AFTER THE WEEK OF MUCH ABOVE NORMAL TEMPS TO PREVENT
MUCH ACCUMULATION. WILL ONLY BRING IN A SOME SNOW LATER SATURDAY
NIGHT.
&&
.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&
HAINES
Hazardous weather outlook, Apr 22, 2:00 AM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 AM EST FRI APR 22 2005
INZ021-028>031-035>049-051>057-060>065-067>072-231100-
BARTHOLOMEW-BOONE-BROWN-CARROLL-CLAY-CLINTON-DAVIESS-DECATUR-
DELAWARE-FOUNTAIN-GREENE-HAMILTON-HANCOCK-HENDRICKS-HENRY-HOWARD-
JACKSON-JENNINGS-JOHNSON-KNOX-LAWRENCE-MADISON-MARION-MARTIN-MONROE-
MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RANDOLPH-RUSH-SHELBY-SULLIVAN-
TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN-
322 PM EST THU APR 21 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TONIGHT AND FRIDAY
OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR FOR THE REST
OF TONIGHT. THESE THUNDERSTORMS MAY PRODUCE SOME GUSTY WINDS AND
HEAVY RAIN BUT SHOULD REMAIN BELOW SEVERE WEATHER LIMITS DURING THE
NIGHT TIME HOURS.
ON FRIDAY THERE IS A MODERATE RISK OF SEVERE WEATHER FROM THE
INDIANAPOLIS AREA AND SOUTHWARD. IN THE LAFAYETTE...KOKOMO AND
MUNCIE AREAS THERE IS A SLIGHT RISK OF SEVERE WEATHER.
THE MAIN THREAT OF SEVERE WEATHER WILL BE DAMAGING WINDS AND LARGE
HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. EVEN THOUGH SHOWERS
AND THUNDERSTORMS WILL OCCUR MOST OF THE DAY. THE BEST CHANCES OF
SEVERE WEATHER WILL OCCUR BY MID OR LATE MORNING OVER WESTERN
INDIANA TO MUCH OF THE AFTERNOON OVER THE REST OF CENTRAL INDIANA.
THE SHOWERS AND THUNDERSTORMS WILL OCCUR AS LOW PRESSURE TRACKS EAST
ACROSS THE NORTHERN PARTS OF CENTRAL INDIANA. THE SHOWERS AND
THUNDERSTORMS WILL OCCUR ALONG AND JUST EAST OF A COLD FRONT
EXTENDING SOUTH FROM THE LOW PRESSURE SYSTEM.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CHANCE OF RAIN SATURDAY. THE RAIN MAY CHANGE TO SNOW
IN THE CENTRAL AND NORTH SATURDAY NIGHT. ACCUMULATIONS SHOULD BE
LESS THAN ONE INCH.
THE CHANCE OF RAIN WILL CONTINUE THROUGH TUESDAY NIGHT. THEN AGAIN
ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SEVERE WEATHER SPOTTERS IS LIKELY DURING THE DAY ON FRIDAY.
JEH
Event by event
41 hail, 12 thunderstorm wind, 1 lightning. Local standard time, as filed.
Lightning, Hamilton
- When
- April 22, 2:15 AM EST
- Where
- Hamilton County, Fishers
- Property damage
- $250,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.073, -86.052 (the zone’s center; the record gives no point)
Lightning struck and damaged at least seven homes in the Fishers area early in the morning of 22 April 2005. One of these homes was so heavily damaged that it was possible that the home may have needed to be razed.
Hail, Lawrence
- When
- April 22, 3:15 PM EST to 3:16 PM EST
- Where
- Lawrence County, Mitchell
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.733, -86.467
Hail, Jackson
- When
- April 22, 3:40 PM EST to 3:41 PM EST
- Where
- Jackson County, 4 mi NE of Medora
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.867, -86.117
Hail, Morgan
- When
- April 22, 3:49 PM EST to 3:50 PM EST
- Where
- Morgan County, Mooresville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.617, -86.367
Hail, Morgan
- When
- April 22, 3:50 PM EST to 3:51 PM EST
- Where
- Morgan County, 1 mi NE of Mooresville
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.633, -86.350
Hail, Marion
- When
- April 22, 3:55 PM EST to 3:56 PM EST
- Where
- Marion County, 5 mi SW of Indianapolis
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.733, -86.217
Thunderstorm Wind, Knox
- When
- April 22, 3:56 PM EST
- Where
- Knox County, 3 mi E of Vincennes
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.683, -87.467
Hail, Marion
- When
- April 22, 3:58 PM EST to 3:59 PM EST
- Where
- Marion County, 5 mi SW of Indianapolis
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.733, -86.217
Hail, Jackson
- When
- April 22, 3:59 PM EST to 4:00 PM EST
- Where
- Jackson County, 10 mi SW of Seymour
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.867, -86.033
Thunderstorm Wind, Knox
- When
- April 22, 4:00 PM EST
- Where
- Knox County, 3 mi E of Vincennes
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.683, -87.467
Hail, Marion
- When
- April 22, 4:03 PM EST to 4:04 PM EST
- Where
- Marion County, 5 mi S of Indianapolis
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.717, -86.150
Hail, Marion
- When
- April 22, 4:03 PM EST to 4:04 PM EST
- Where
- Marion County, 4 mi SW of Indianapolis
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.750, -86.200
Hail, Marion
- When
- April 22, 4:08 PM EST to 4:09 PM EST
- Where
- Marion County, 1 mi S of Indianapolis
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.767, -86.150
Hail, Knox
- When
- April 22, 4:10 PM EST to 4:11 PM EST
- Where
- Knox County, 3 mi E of Vincennes
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.683, -87.467
Hail, Jackson
- When
- April 22, 4:13 PM EST to 4:14 PM EST
- Where
- Jackson County, Seymour
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.967, -85.900
Hail, Knox
- When
- April 22, 4:21 PM EST to 4:22 PM EST
- Where
- Knox County, 5 mi E of Vincennes
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.683, -87.417
Hail, Johnson
- When
- April 22, 4:27 PM EST to 4:28 PM EST
- Where
- Johnson County, 3 mi W of Greenwood
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.617, -86.167
Hail, Knox
- When
- April 22, 4:27 PM EST to 4:28 PM EST
- Where
- Knox County, 3 mi E of Vincennes
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.683, -87.467
Hail, Marion
- When
- April 22, 4:40 PM EST to 4:41 PM EST
- Where
- Marion County, Southport
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.667, -86.117
Hail, Johnson
- When
- April 22, 4:40 PM EST to 4:41 PM EST
- Where
- Johnson County, Greenwood
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.617, -86.117
Hail, Marion
- When
- April 22, 4:41 PM EST to 4:42 PM EST
- Where
- Marion County, 5 mi S of Indianapolis
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.717, -86.150
Hail, Johnson
- When
- April 22, 4:41 PM EST to 4:42 PM EST
- Where
- Johnson County, 1 mi N of Greenwood
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.633, -86.117
Thunderstorm Wind, Daviess
- When
- April 22, 4:45 PM EST
- Where
- Daviess County, Montgomery
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.667, -87.050
Trees and power lines were blown down.
Thunderstorm Wind, Daviess
- When
- April 22, 4:45 PM EST
- Where
- Daviess County, Cannelburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.667, -87.000
Trees and power lines were blown down.
Thunderstorm Wind, Daviess
- When
- April 22, 4:45 PM EST
- Where
- Daviess County, Washington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.667, -87.167
Trees and power lines were blown down.
Hail, Jennings
- When
- April 22, 4:55 PM EST to 4:56 PM EST
- Where
- Jennings County, 6 mi SE of North Vernon
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.933, -85.550
Hail, Shelby
- When
- April 22, 4:55 PM EST to 4:56 PM EST
- Where
- Shelby County, Fairland
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.583, -85.867
Thunderstorm Wind, Martin
- When
- April 22, 4:57 PM EST
- Where
- Martin County, Loogootee
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.667, -86.900
Hail, Marion
- When
- April 22, 4:59 PM EST to 5:00 PM EST
- Where
- Marion County, Indianapolis
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.783, -86.150
Hail, Hamilton
- When
- April 22, 5:00 PM EST to 5:01 PM EST
- Where
- Hamilton County, Carmel
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.983, -86.133
Hail, Marion
- When
- April 22, 5:01 PM EST to 5:02 PM EST
- Where
- Marion County, 5 mi N of Indianapolis
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.850, -86.150
Hail, Hamilton
- When
- April 22, 5:02 PM EST to 5:03 PM EST
- Where
- Hamilton County, Carmel
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.983, -86.133
Hail, Marion
- When
- April 22, 5:05 PM EST to 5:06 PM EST
- Where
- Marion County, 1 mi NE of Indianapolis
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.800, -86.133
Hail, Jackson
- When
- April 22, 5:05 PM EST to 5:06 PM EST
- Where
- Jackson County, Brownstown
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.883, -86.033
Hail, Hamilton
- When
- April 22, 5:10 PM EST to 5:11 PM EST
- Where
- Hamilton County, Carmel
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.983, -86.133
Hail, Marion
- When
- April 22, 5:10 PM EST to 5:11 PM EST
- Where
- Marion County, Indianapolis
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.783, -86.150
Hail, Hamilton
- When
- April 22, 5:21 PM EST to 5:22 PM EST
- Where
- Hamilton County, Fishers
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.967, -86.017
Hail, Hendricks
- When
- April 22, 5:24 PM EST to 10:25 PM EST
- Where
- Hendricks County, 2 mi NE of Danville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.783, -86.500
Thunderstorm Wind, Shelby
- When
- April 22, 5:25 PM EST
- Where
- Shelby County, 6 mi W of Shelbyville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.517, -85.900
Hail, Shelby
- When
- April 22, 5:26 PM EST to 5:27 PM EST
- Where
- Shelby County, Shelbyville
- Measured
- 1.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.517, -85.783
Thunderstorm Wind, Lawrence
- When
- April 22, 5:30 PM EST
- Where
- Lawrence County, Mitchell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.733, -86.467
Thunderstorm Wind, Rush
- When
- April 22, 5:30 PM EST
- Where
- Rush County, Carthage
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.733, -85.567
Trees and a highway sign were blown down.
Thunderstorm Wind, Hancock
- When
- April 22, 5:30 PM EST
- Where
- Hancock County, 2 mi S of Westland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.717, -85.683
Hail, Hendricks
- When
- April 22, 5:32 PM EST to 5:33 PM EST
- Where
- Hendricks County, 8 mi E of Danville
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.767, -86.383
Hail, Shelby
- When
- April 22, 5:35 PM EST to 5:36 PM EST
- Where
- Shelby County, Shelbyville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.517, -85.783
Hail, Hamilton
- When
- April 22, 5:38 PM EST to 5:39 PM EST
- Where
- Hamilton County, Carmel
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.983, -86.133
Hail, Shelby
- When
- April 22, 5:38 PM EST to 5:39 PM EST
- Where
- Shelby County, 1 mi E of Shelbyville
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.517, -85.767
Thunderstorm Wind, Jackson
- When
- April 22, 5:49 PM EST
- Where
- Jackson County, Brownstown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.883, -86.033
Hail, Shelby
- When
- April 22, 6:01 PM EST to 6:02 PM EST
- Where
- Shelby County, 10 mi S of Shelbyville
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.367, -85.783
Hail, Morgan
- When
- April 22, 6:23 PM EST to 6:24 PM EST
- Where
- Morgan County, Mooresville
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.617, -86.367
Hail, Decatur
- When
- April 22, 6:26 PM EST to 6:27 PM EST
- Where
- Decatur County, Clarksburg
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.433, -85.350
Hail, Morgan
- When
- April 22, 6:27 PM EST to 6:28 PM EST
- Where
- Morgan County, 5 mi S of Mooresville
- Measured
- 1.5 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.550, -86.367
Hail, Decatur
- When
- April 22, 6:35 PM EST to 6:36 PM EST
- Where
- Decatur County, Clarksburg
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.433, -85.350
Thunderstorm Wind, Johnson
- When
- April 22, 6:45 PM EST
- Where
- Johnson County, 5 mi W of Greenwood
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.617, -86.217
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, April 22, 2005$473,000 · 1.75 in hail · 85 events
- Hail in Louisiana, April 22, 2005$950,000 · 1.75 in hail · 6 events
- Damaging Winds in Tennessee, April 22, 2005$960,000 · 60 kt wind · 5 events
- Damaging Wind in Louisiana, April 22, 2005$800,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Kentucky, April 22, 2005$90,000 · 1 in hail · 28 events
- Tornado and Hail in Alabama, April 22, 2005$155,000 · F0 · 14 events
- Hail and Damaging Winds in Illinois, April 22, 2005$59,000 · 2 in hail · 21 events
- Damaging Wind in Alabama, April 22, 2005$125,000 · 52 kt wind · 1 event
- Hail and Damaging Winds in Indiana, April 22, 2005$85,000 · 1.75 in hail · 9 events
- Flash Flooding and Flooding in Ohio, April 22, 2005$73,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Indiana, April 22, 2005$72,000 · 2.75 in hail · 10 events
- Tornado in Kentucky, April 22, 2005$100,000 · F0 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5444017, 5444018, 5444019, 5444020, 5444021, 5444022, 5444023, 5444024, 5444025, 5444026, 5444027, 5444136, 5444137, 5444138, 5444139, 5444140, 5444141, 5444142, 5444143, 5444144, 5444145, 5444146, 5444147, 5444148, 5444149, 5444150, 5444151, 5444152, 5444153, 5444154, 5444155, 5444156, 5444157, 5444158, 5444159, 5444160, 5444161, 5444162, 5444163, 5444164, and more.